# SDR CA130508008

- Difficulty date: May 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,711 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW RECEIVED A, FLAP POWER, CAUTION MESSAGE AFTER SELECTING FLAP, FROM  5.  FLIGHT CREW TRIED TO MOVE THE FLAPS BACK TO 5 DEGREES WITH NO SUCCESS, FLAPS REMAINED AT 3. THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TRAVELED TO THE ACFT LOCATION, MOVED FLAPS TO 5 DEGREES AND INSPECTED THE FLAP PRIMARY/SECONDARY DRIVES SYSTEM.  THE ACFT WAS FERRIED TO A MAINTENANCE BASE WHERE ISOLATION SOLENOID VALVE ELECTRICAL CONNECTOR 2752-P3 WAS FOUND AT FAULT.  THE CONNECTOR WAS REPLACED AND THE SYS TESTED SERVICEABLE.
